MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES CCT
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Death (1802)
Date of Event 02/23/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "defib pad short" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device with multi-function cable were put through extensive testing including bench testing, impedance testing, defib cycle tests and various defib energies without duplicating the report.The device passed internal visual inspections.The device was recertified and returned to the customer.The electrodes involved were returned and visual inspection did not find any evidence that would inhibit the pads from shocking or causing a defib pad short condition.The electrodes were subjected to multiple discharge tests and the results were within specification.No data card was used during the event and no clinical logs were available as part of this investigation.Analysis of reports of this type has not identified an increase in trend.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8501570
Report Number1220908-2019-00928
Device Sequence Number16843770
Product Code DPS
UDI-Device Identifier00847946004811
UDI-Public00847946004811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMSERIES CCT
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;